# SDR GTIA1000096

- Difficulty date: September 26, 2010
- Submitted: November 4, 2010
- Operation: Air carrier
- Aircraft: N514NK
- Make and model: Airbus A319-132
- Aircraft serial: 2679
- Aircraft time: 17,314 hours, 8,296 cycles
- Engine: Iae V2524A5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Sheared
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT Z-BEAM AT FR 69 HAS SHEARED FASTENERS.
